Really quick update on KATEMAC329

Discussion in 'Fibromyalgia Main Forum' started by KateMac329, May 28, 2006.

  1. KateMac329

    KateMac329 New Member

    Hello my sweets!

    I am so very sorry I haven't been on lately. It's been about two weeks but I have been VERY sick! I have missed all of you my dears and want to know what is going on with all of you. So please fill me in!!!!

    My update:
    Okay the day before Mother's Day (my FIRST) I got really sick with a migraine and then on Mother's Day my husband had to take me to the ER. Between Saturday and Sunday before going to ER I had already had three zomigs. When I got to ER they gave me an imitrex shot and when that didn't work a pain shot and a phengran shot.

    Don't know how I made it through Monday because it was still there and worse. After the shots from ER the pain eased but never let up and just came back with meaning on Monday.

    Tuesday my Husband took me to the doctor where they gave me imitrex in pill form and then a pain shot and phengran shot. When leaving the office I told them I wasn't feeling any better but I think they were more interested in closing the office. (crabby's)

    Then the next couple of days I was just taking the zomig again along with tylenol and aleve. I am sure I was overdosing it a little but I was in bad pain!

    The actual migraine I believe is over but I went from severe migraine pain to a cluster headache. The cluster headache has been a constant with the degree of pain varrying throughout the day. I have had this non stop now for over a week.

    My doctor sent me for an MRI last week and got the results on Friday which came back with everything was fine. Great I am glad because I don't want a tumor or anything like that but at the same time I am still in pain. Where do I go now? They are sending me to an ENT which that appointment is on Thursday. I am glad the doctors think I am in no pain and can wait that long.

    I am just heavy dosing it with Tylenol, Ibprophen, Advil, Aleve and rarely a lortab (those are left over from dental pain). Nothing makes my head go away!!!

    I feel all irritable and whoozy from the pain. I am nauseous constantly and my eyes feel like they are going to explode from writing this.

    So my dears I need to go. I have been on here long enough. I got a chance to tell Mable hi and to talk to lenasvn about migraines but my head is getting worse by the second!

    I will try to come back and check my post in a few days but if you don't hear from me I am still trying to get rid of my headache.

    Oh one more thing...I have changed around my meds and supplements and diet trying to find some trigger. I even stopped drinking my Mangosteen juice which WAS making me feel GREAT physically! But I ruled that out so I can start taking it again since I am now in the beginings of a flare.

    Please tell me how all of you have been!!! I hate being away from the board like this!!!!! I just love everyone on here so much! You guys are my rocks and I hate it when I can't be here for you too.

    ((((((((((HUGS)))))))))
    I MISS YOU GUYS SO MUCH!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!

    I will get back on here when my eyes and head can take it! :)

    kate
  2. eeyoreblue02

    eeyoreblue02 Member

    aspartame is a trigger for migraines. Are by any chance taking your meds with a diet soda? I got relief with migraines by cutting out the aspartame and Splenda.

    Linda
  3. ilovecats94

    ilovecats94 New Member

    Sorry you are having so much pain. I hope things get better for you really soon. I can't imagine how it is to take care of Landon and yourself and be in constant pain.

    I remember when I was pregnant I had a migraine for 4 days and nothing the doctors gave me for it helped at all. I was just miserable.

    I think I have only had 2 migraines in my life.

    Take care!

    Hugs,
    Faye
  4. hugs4evry1

    hugs4evry1 New Member

    Did they put you on birth control pills to stop the bleeding?????????????

    They did that to me with my daughter and forgot to take me off the high dosage and I had some of the worst migraines ever.

    Please check this....so many of our migraines are hormonal.

    Hugs and thanks for checkin in,

    Nancy B.
  5. Hope4Sofia

    Hope4Sofia New Member

    Hi Kate,

    I have been exactly where you are. In fact that was my first worst symptom of FM back in 1990. I have taken every med and had MRI's and CTs done. They called them migrains, clusters, but could never help me.

    It is the absolute most intense pain I've ever had and I've given birth to twins! And, you're right, no pain med in the world ever stopped it. It's a hellish kind of pain that you just agonize through until it eases up for a few hours of rest, then returns.

    Have you ever considered that it might be an occipital nerve headache or nerve related? I never did until this year. Even when I'm not in a headache flare or episode (which could last up to 6 weeks or more) I still have the dull but constant pain. For me it's on my right side and primarily in my face.

    This year a doc gave me two shots to block the nerve. One in my face and one in my neck. The pain stopped for the first time in 15 years! It may come back but at least now I have a way to manage it.

    The other thing that seemed to help stop the episodes before was antibiotics for some reason. They said they couldn't find an infection and yet the antibiotic would cut the episode.

    I hope you find this helpful.

    Blessings,

    Sofi
  6. elliespad

    elliespad Member

    Hi kate, sorry you're still felling so rotten. A new member, MikeReynolds, posted this today on migraine, so thought I would pass it along to you. (Activated charcoal absorbs toxins like a sponge)I saw you picture of Landon, he is SOOOO beautiful.
    _________________________________________________________
    Sweetpotatoe 05/28/06 11:29 PM

    Sweetpotatoe, with migraines I would start with shark cartilage, rutin, lemon bioflavanoids and activated charcoal. (Take the first three before a meal and the activated charcoal after a meal.) And also start making celery juice right away. At some point this should clear up your head and you shouldn’t need so much of it, if any at all save the celery juice, at which point I would recommend working primarily on the amino acids.

    If you don’t have any improvement after a week switch to the amino acids for a week and then go back to the first strategy again, but I don’t think that it will be necessary. The first time around when I went into remission 6 years ago I had never taken an amino acid, I just stumbled on a source of glyconutrients.

  7. mom4three

    mom4three New Member

    I too suffer from migraines. In fact I was just in the hospital for another reason and had a horrible migraine. Perhaps sympathy for you...

    Sometimes when you take so much meds you develop rebound headaches. Those are worse and harder to get rid off.
    Stop taking the Tylenol. Even a small amount more then you should could put you in liver failure.

    Try excedrin migraine and see if that helps. Also a tea bag that has been brewed helps too. Or a few. So they can go across your forehead.

    I am so sorry for you honey.. I hope you get better really soon.

    Tracy
  8. BlueSky555

    BlueSky555 New Member

    I am sorry to hear that you're having such a difficult time dealing with the headaches. I know somewhat of what you must be going through. I have had headaches and nad to get my mother to take me to ER. They would give me a shot of demerol and phenagen then I would be out of it for a couple of days. I would wake up with them, naseaus, couldn't hold my head up. Then, there was imatrex; didn't work. Then, there was zomig; a wonder headache med for my system. But, I can't take a whole one. I know; shouldn't break them but I just have to but I don't even take 1/2 of one, probably 1/4 and dose for a little while, then fine. Except takes about a day after that to regain strength. (I'm speaking of several years ago before my other medical problems). PLEASE do be careful taking the zomig. I know there are side effects to all meds but you may want to read up on this one. I know that when "I" have to take it, I can feel my heart speeding up and it does scare me but, as you know, MUST get rid of that headache.

    Sorry, didn't mean to tell you life story but you are the first person, besides myself, that I know that takes zomig for headahes. Most of the people I know take the imatrex.

    Take care of yourself and I hope you will be back on the board soon.

    BlueSky555